MathSciNet Relay Station
MathSciNet bibliographic data
MR871709 30D55
Yamashita, Shinji Holomorphic functions of hyperbolically bounded mean oscillation. Boll. Un. Mat. Ital. B (6) 5 (1986), no. 3, 983–1000.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement